Description of large multiplicity fluctuations in small phase-space domains

K. Fialkowski, W. Ochs, I. Sarcevic

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We discuss the regularities of multiplicity distributions and the correlation pattern in different phase space domains. The distributions which describe reasonably well the multiplicity data in large domains (as the lognormal and negative binomial forms) fail in the case of small domains with large multiplicity fluctuations. Two alternative simple cascade models which lead to the logbinomial and Levy-stable distributions appear to have the minimal freedom (3 parameters) necessary to represent the data.

Original languageEnglish (US)
Pages (from-to)621-625
Number of pages5
JournalZeitschrift für Physik C Particles and Fields
Volume54
Issue number4
DOIs
StatePublished - Dec 1 1992
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'Description of large multiplicity fluctuations in small phase-space domains'. Together they form a unique fingerprint.

  • Cite this